# SDR SWAA2020041335271

- Difficulty date: March 28, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stud
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY DOOR EXIT CUT OUT FWD MID AND LOWER STUD COMMON TO SURROUND PANEL INSTALL DAMAGED / REMOVED AND REPLACED RH EMERGENCY DOOR EXIT CUT OUT FWD MID AND LOWER STUDS IAW SOPM 20-50-01. 59908U 28MAR20.
